ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Структура резольвент некоторых интегральных операторов

Нерсесян, А. Б. (1982) Структура резольвент некоторых интегральных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (6). pp. 442-463. ISSN 00002-3043

[img]
Preview
PDF
Download (3349Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ ինտեգրալ օպերատորների ռեզոլվենտաների կառուցվածքը։ The structure of resolvent of some integral operators.
    Uncontrolled Keywords: Ներսիսյան Հ. Բ., Nersesian A. B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:56
    Last Modified: 25 Dec 2012 10:46
    URI: http://mathematics.asj-oa.am/id/eprint/1492

    Actions (login required)

    View Item